Анатолій Погоруй Anatoliy Pogoruy (Pogorui)
Анатолій Погоруй Anatoliy Pogoruy (Pogorui)
Житомирський державний університет імені Івана Франка
Підтверджена електронна адреса в zu.edu.ua
Назва
Посилання
Посилання
Рік
On the structure of the set of zeros of quaternionic polynomials
A Pogorui*, M Shapiro
Complex Variables, Theory and Application: An International Journal 49 (6 …, 2004
1112004
One-dimensional semi-Markov evolutions with general Erlang sojourn times
AA Pogorui, RM Rodríguez-Dagnino
Walter de Gruyter 13 (4), 399-405, 2005
332005
Some algebraic and analytical properties of coquaternion algebra
AA Pogoruy, RM Rodríguez-Dagnino
Advances in applied Clifford algebras 20 (1), 79-84, 2010
292010
Isotropic random motion at finite speed with K-Erlang distributed direction alternations
AA Pogorui, RM Rodríguez-Dagnino
Journal of Statistical Physics 145 (1), 102-112, 2011
232011
On the set of zeros of bicomplex polynomials
AA Pogorui, RM Rodriguez-Dagnino
Complex Variables and Elliptic Equations 51 (7), 725-730, 2006
222006
Random motion with uniformly distributed directions and random velocity
AA Pogorui, RM Rodríguez-Dagnino
Journal of Statistical Physics 147 (6), 1216-1225, 2012
182012
Random motion with gamma steps in higher dimensions
AA Pogorui, RM Rodríguez-Dagnino
Statistics & Probability Letters 83 (7), 1638-1643, 2013
172013
Solutions for PDEs with constant coefficients and derivability of functions ranged in commutative algebras
A Pogorui, RM Rodríguez‐Dagnino, M Shapiro
Mathematical Methods in the Applied Sciences 37 (17), 2799-2810, 2014
152014
Fading evolutions in multidimensional spaces.
A Pohorui
Ukrainian Mathematical Journal 62 (11), 2011
152011
The distribution of random evolution in Erlang semi-Marov media
A Pogorui
arXiv preprint arXiv:1203.6660, 2012
102012
Estimation of stationary efficiency of a production line with two unreliable aggregates
AA Pogorui, AF Turbin
Cybernetics and Systems Analysis 38 (6), 823-829, 2002
82002
Evolution process as an alternative to diffusion process and Black–Scholes Formula
AA Pogorui, RM Rodríguez-Dagnino
Walter de Gruyter GmbH & Co. KG 17 (1), 61-68, 2009
72009
On the set of zeros of bihyperbolic polynomials
AA Pogorui, RM Rodriguez-Dagnino, RD Rodriguez-Said
Complex Variables and Elliptic Equations 53 (7), 685-690, 2008
72008
Hyperholomorphic functions on commutative algebras
AA Pogorui
Complex variables and elliptic equations 52 (12), 1155-1159, 2007
72007
The first passage time and estimation of the number of level-crossings for a telegraph process
AA Pogorui, RM Rodríguez-Dagnino, T Kolomiets
Ukrainian Mathematical Journal 67 (7), 998-1007, 2015
62015
Asymptotic expansion for transport processes in semi-Markov media
A Pogorui, R Rodríguez-Dagnino
Theory of Probability and Mathematical Statistics 83, 127-134, 2011
62011
Stationary distributions of fading evolutions.
A Pohorui
Ukrainian Mathematical Journal 61 (3), 2009
62009
Limiting distribution of random motion in a n-dimensional parallelepiped
AA Pogorui, RM Rodríguez-Dagnino
Walter de Gruyter 14 (4), 385-392, 2006
52006
Solutions of some partial differential equations with variable coefficients by properties of monogenic functions
A Pogorui, RM Rodríguez-Dagnino
Journal of Mathematical Sciences 220 (5), 624-632, 2017
42017
Limiting distribution of fading evolution in some semi-Markov media.
A Pogorui, RM Rodriguez-Dagnino
Ukrainian Mathematical Journal 61 (12), 2009
42009
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20